# SDR ASOA2015013012110

- Difficulty date: January 9, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CORRODED.  REPLACED THE FLOORBEAM ANGLE  IAW SRM 51-40-11-001-001-A01
